# SDR DL73S030497

- Difficulty date: May 29, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 54,639 hours, 40,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND REINFORCEMENT ANGLE CUT AT STA 380 TO REPLACE SECTION OF STR 17L.  REPAIRED FORMER PER SRM 53-10-4 FIG 9.  REPAIRED REINFORCEMENT ANGLE PER SRM 51-40-3, OK PER LIA ENGINEERING.
